# SDR CALA2023011100091

- Difficulty date: January 10, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 76,725 hours, 32,936 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: NA
- Condition: Reads Low
- Location: Hyd B Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HYD B SYS LO PR REMOVED AND REPLACED THE BLUE SYSTEM PRESSURE SWITCH. PERFORMED OPERATIONAL CHECK AND LEAK CHECK OF BLUE HYD SYSTEM PRESSURE SWITCH.OPS  CHECK GOOD.
